Alert archive / Virginia / Special Weather Statements in 2021

Special Weather Statement, NWS Blacksburg, VA

July 1, 2021Pittsylvania County, Virginia

NWS Blacksburg, VA issued this special weather statement at Jul 1, 2021, 4:13 PM EDT for Pittsylvania County, Virginia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2021, 4:13 PM EDT (20:13 UTC)
Expired
Jul 1, 2021, 5:00 PM EDT
In force
47 min
Issued by
NWS Blacksburg, VA

County Pittsylvania County, VA

The radar

The Roanoke radar (KFCX), 111 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 8.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2021-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 312 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2021-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
312 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
989 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

623 
WWUS81 KRNK 012013
SPSRNK

Special Weather Statement
National Weather Service BLACKSBURG VA
413 PM EDT Thu Jul 1 2021

VAZ044-045-058-012100-
Halifax-Campbell-Pittsylvania-
413 PM EDT Thu Jul 1 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL 
CAMPBELL...NORTHEASTERN PITTSYLVANIA AND NORTHWESTERN HALIFAX 
COUNTIES...

At 413 PM EDT, a strong thunderstorm was located over Chalk Level, or
near Mt Airy, moving northeast at 25 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Chatham...
Brookneal...
Mt Airy...
Nathalie...
Java...
Cody...
and Leda.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

LAT...LON 3676 7935 3685 7943 3721 7906 3704 7890
      3701 7890 3700 7889 3699 7890 3698 7890
      3698 7889 3699 7888 3698 7886
TIME...MOT...LOC 2013Z 232DEG 21KT 3691 7928 

$$

KK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Jul 1, 3:02 PM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jul 1, 3:02 PM EDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
302 PM EDT Thu Jul 1 2021

.SYNOPSIS...
A cold front will pass south across the lower mid-Atlantic
today and tonight, triggering scattered showers and
thunderstorms. High pressure will build in behind the cold front
Friday night, bringing cooler temperatures for the weekend.
Warmer humid air will return to the region on Monday, bringing
spotty shower and storms by the middle of next week.

&&

.NEAR TERM /THROUGH FRIDAY/...
As of 215 PM EDT Thursday...

Scattered showers and storms this afternoon and evening may
produce gusty winds and locally heavy rain...

Scattered showers and thunderstorms developing across the lower
mid-Atlantic this afternoon as a strong cold front approaches
from the northwest. The first big concern today will be the
potential for heavy rain given the deep moisture that has moved
across the central Appalachians, with precipitable water values
expected to approach the 1.8 to 2 inch range by early evening.
For the most part, all storms this afternoon have been moving to
the east-northeast at 10 to 15 mph, not allowing any particular
location to receive excessive rainfall. However, will need to
keep and eye out for locations where storms linger or
continually redevelop over. Given high instability expected
with an approaching upper level disturbance this evening, storms
will have the potential for producing rainfall rates of 3-4
inches per hour. Prolonged rainfall at these rates could lead to
localized flooding, particularly across southeast West Virginia
into far western Virginia where the threshold for flash
flooding is a little under 2 inches of rain in an hour. As such,
a flash flood watch is in effect for this area through Friday
morning.

The other main concern today will be the potential for severe
thunderstorms, mainly across the Piedmont, as afternoon
temperatures are in the low 90s. Still some areas of the
Piedmont that are receiving sunshine as we approach max
afternoon heating, and it will be these areas that will be watch
for storm development through the next several hours,
especially as the upper level disturbance approaches. Weather
forecast models indicate enough shear in the mid-levels of the
atmosphere across central Virginia this evening to support
better-organized development of storms, capable of producing
swaths of damaging winds. A severe thunderstorm watch is in
effect through 8 PM for much of the Piedmont north of the
Roanoke River. There is some potential for severe storms to
develop further south, closer to the VA/NC state line, however
this activity is expected to remain less organized overall given
lower shear for that area.

The cold front will enter the Interstate 64 corridor late
tonight, and will continue to drift southward through Friday.
Showers and scattered thunderstorms will persist through the
night and much of the afternoon tomorrow before finally exiting
our area to the south during the evening. Expect warm and muggy
conditions overnight with lows in the 60s. Friday afternoon
highs will range from the low 70s across southeast West Virginia
to around 80 across Southside Virginia.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
As of 1200 PM EDT Thursday...

...Drier Less Humid Weather For Holiday Weekend...

Short term forecast sees the backside of the frontal system
moving into the region then exiting the area, with just an
opportunity for an isolated shower or two still hanging around
in the far east. Behind the front, expect quickly improving sky
conditions, as well as a less humid, cooler airmass to kick
start a great holiday weekend. Perhaps the only caveat to the
short term forecast will be any upslope showers along the
western slopes as we will have upslope flow for the day
Saturday. The upper level trough start to pull out the area
Sunday, ushering in a ridge and subsequent high pressure to then
mark a new period of moderating temperatures that will carry
into the start of next work week.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
As of 1200 PM EDT Thursday...

...Summer returns early next week, with building heat/humidity
and increasing chances for storms. Monitoring late week for
possible enhanced chances of storms...

The trough responsible for cooler conditions over the weekend
will be replaced by a shortwave ridge during the day on Monday,
with height/pressure rises contributing to warming conditions
and negligible PoPs. A broad surface anticyclone across the
entire eastern CONUS will lead to generally northwesterly
surface flow. This regime will advect more humid boundary layer
air into the region from the Midwest. Expect more hot, humid,
and mostly sunny conditions on Tuesday, with highs approaching
the mid-90s in the Piedmont and mid-to-upper 80s in the higher
elevations.

Mid-level ridging will start to break down on Wednesday as a
trough over Canada shunts it southeastward. Precipitation
chances will increase somewhat, particularly in the higher
elevations as cooler mid-level temperatures could allow for
modest instability to develop. In areas where convection does
not influence the air temperature, highs Wednesday will again
reach into the 90s in low elevations and 80s in the mountains.

Thursday and Friday will have to be watched for possible
enhanced precipitation chances. A frontal boundary will sag
southward from the Ohio Valley, providing a potential forcing
mechanism for convection. Meanwhile, models show the potential
for Tropical Storm Elsa to recurve northward somewhere near the
CWA late in the week. Placement of this recurve would be
dependent on the strength of the sub-tropical ridge over the
western Atlantic. The ECMWF keeps the ridge frozen further
west, which could potentially mean impacts in the area. However,
the GFS suggests that the ridge will retreat southeastward,
which would let it go off to the east. Will continue to monitor
as the end of next week approaches and models become more
reliable.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
As of 645 AM EDT Thursday...

Scattered showers and thunderstorms will continue to pass across
the region this afternoon and evening as a cold front approaches
from the northwest. Storms are spotty in nature and moving to
the east-northeast at around 10 to 15 knots, and will therefore
move in and out over airports through tonight. Downpours will be
locally heavy, capable of temporarily reducing visibilities to
1/4SM before they improve again. Storms will also produce
locally gusty and potentially damaging winds, locally as high as
60kts in the stronger storms. This will be especially true
across the Piedmont where an upper level disturbance will pass
across the region this evening to enhance thunderstorm
organization. Expect scattered MVFR/IFR ceilings across the
lower mid-Atlantic overnight, with drier air arriving from the
north on Friday afternoon as the cold front pushes south through
the area.

Extended Aviation Discussion...

Showers and spotty thunderstorms will gradually exit the region
to the south on Friday afternoon and evening. Expect sub-VFR
give way to VFR conditions as this occurs

High pressure will build in Friday night through early next
week. Aside from some late night fog potential, especially
Saturday morning, expect VFR for most of this period.

&&

.HYDROLOGY...
As of 245 PM EDT Thursday...

Heavy rain from training storms will be possible this afternoon
and evening. Deeper convection is likely to produce 3-4"/hr
rainfall rates given precipitable water values ranging from 1.8
to 2 inches, indicating a very moist atmosphere. However, low
confidence exists as to where exactly heavy rain will develop
given the spotty nature of the storms and the speed at which
they are traveling: 10 to 15 mph. As such, expect that any
flooding which occurs will be due to the storms passing
repeatedly over the same locations, which is expected to be
localized. A flash flood watch is in effect for southeast West
Virginia and far western Virginia where the threat for storms
passing over the same locations appeared higher.

There will be somewhat of a break this evening before frontal
convection becomes somewhat reduced as it arrives overnight. By
then, the higher pwats will be east of the mountains, but will
likely have to watch for localized flooding here as well,
especially urban areas.

For the entire event, we are looking at most locations getting
1 to 1.5 inches of rain, with some exceeding 2 inches, from
today-Friday evening. There will likely be some areas that
exceed 3-4" during this time but isolated.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Flash Flood Watch through Friday morning for VAZ007-009.
NC...None.
WV...Flash Flood Watch through Friday morning for WVZ042>044-507-
     508.

&&

SYNOPSIS...NF
NEAR TERM...NF
SHORT TERM...RR
LONG TERM...RR
AVIATION...AMS/WP
HYDROLOGY...WP
Hazardous weather outlook, Jul 1, 2:51 PM EDT, 1 hour 22 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
251 PM EDT Thu Jul 1 2021

VAZ010>014-017>020-021900-
Bland-Giles-Wythe-Pulaski-Montgomery-Floyd-Craig-Alleghany VA-Bath-
251 PM EDT Thu Jul 1 2021

This Hazardous Weather Outlook is for southwest Virginia and west
central Virginia.

.DAY ONE...This afternoon and tonight.

Thunderstorms this afternoon and evening will bring heavy rain at
times. Localized flash flooding is possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Heavy rain is still possible early Friday which could result in
isolated flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

VAZ034-035-045>047-059-021900-
Bedford-Amherst-Campbell-Appomattox-Buckingham-Charlotte-
251 PM EDT Thu Jul 1 2021

...SEVERE THUNDERSTORM WATCH 331 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Virginia and south
central Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Heavy rain is still possible early Friday which could result in
isolated flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ022>024-033-044-058-021900-
Roanoke-Botetourt-Rockbridge-Franklin-Pittsylvania-Halifax-
251 PM EDT Thu Jul 1 2021

This Hazardous Weather Outlook is for south central Virginia and
west central Virginia.

.DAY ONE...This afternoon and tonight.

Thunderstorms this afternoon into tonight could bring heavy
downpours which could lead to localized flooding. A few storms could
also be severe with damaging winds the main threat.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Heavy rain is still possible early Friday which could result in
isolated flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ001>006-018>020-VAZ015-016-032-043-021900-
Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-
Yadkin-Grayson-Carroll-Patrick-Henry-
251 PM EDT Thu Jul 1 2021

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, south central Virginia and southwest
Virginia.

.DAY ONE...This afternoon and tonight.

Thunderstorms this afternoon into tonight could bring heavy
downpours which may result in localized flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Heavy rain is still possible early Friday which could result in
isolated flooding.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant weather.

VAZ007-009-WVZ042>044-507-508-021900-
Tazewell-Smyth-Mercer-Summers-Monroe-Eastern Greenbrier-
Western Greenbrier-
251 PM EDT Thu Jul 1 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for southwest Virginia and
southeast West Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Heavy rain is still possible early Friday which could result in
isolated flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Jul 1, 3:22 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
322 PM EDT Thu Jul 1 2021

NCZ001-018-VAZ015-011945-
Ashe-Watauga-Grayson-
322 PM EDT Thu Jul 1 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL
WATAUGA...NORTHERN ASHE AND SOUTHWESTERN GRAYSON COUNTIES...

At 322 PM EDT, a strong thunderstorm was located near Ashland, moving
northeast at 25 mph.

Wind gusts up to 50 mph and penny size hail are possible with this
storm.

Locations impacted include...
Jefferson...
West Jefferson...
Lansing...
Whitetop...
Ashland...
Trout...
and Clifton.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

LAT...LON 3643 8172 3646 8171 3647 8170 3653 8171
      3657 8169 3661 8164 3662 8161 3664 8160
      3666 8155 3670 8153 3648 8133 3631 8170
      3634 8173 3633 8171 3634 8171 3636 8172
      3641 8174
TIME...MOT...LOC 1922Z 232DEG 21KT 3643 8170

KK
Special weather statement, Jul 1, 3:29 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
329 PM EDT Thu Jul 1 2021

VAZ035-046-047-012000-
Buckingham-Amherst-Appomattox-
329 PM EDT Thu Jul 1 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN APPOMATTOX...WEST
CENTRAL BUCKINGHAM AND SOUTHEASTERN AMHERST COUNTIES...

At 329 PM EDT, a strong thunderstorm was located near Riverville, or
8 miles southwest of Bent Creek, moving northeast at 25 mph.

Wind gusts up to 50 mph and penny size hail are possible with this
storm.

Locations impacted include...
Bent Creek...
Riverville...
Stonewall...
Wingina...
Oakville...
Tower Hill...
and Madison Heights.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

LAT...LON 3735 7897 3743 7901 3743 7904 3742 7904
      3749 7911 3762 7894 3754 7890 3755 7888
      3754 7883 3757 7881 3759 7883 3760 7881
      3763 7882 3764 7880 3763 7872 3766 7872
      3753 7859
TIME...MOT...LOC 1929Z 232DEG 21KT 3748 7896

KK
Local storm report, Jul 1, 3:45 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
345 PM EDT THU JUL 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     FLASH FLOOD      1 SW BLACKSBURG         37.22N 80.43W
07/01/2021                   MONTGOMERY         VA   NWS EMPLOYEE

            MULTIPLE ROADS CLOSED AROUND VIRGINIA TECH
            DUE TO ONGOING FLASH FLOODING IN THE
            VICINITY OF DUCK POND ROAD AND STROUBLES
            CREEK. UPWARDS OF 2-3 INCHES OF RAIN HAS
            FALLEN OVER THE AREA.

&&

EST
Special weather statement, Jul 1, 3:48 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
348 PM EDT Thu Jul 1 2021

VAZ045-046-059-012030-
Campbell-Charlotte-Appomattox-
348 PM EDT Thu Jul 1 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN
APPOMATTOX...NORTHERN CHARLOTTE AND SOUTHEASTERN CAMPBELL COUNTIES...

At 348 PM EDT, a strong thunderstorm was located over Wren, or near
Phenix, moving northeast at 25 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Charlotte Court House...
Phenix...
Red House...
Pamplin City...
Madisonville...
Abilene...
and Cullen.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

LAT...LON 3707 7845 3699 7884 3713 7898 3738 7862
      3734 7860 3732 7863 3727 7868 3720 7869
      3719 7868 3719 7864 3717 7864 3714 7859
      3715 7855 3713 7851 3711 7850 3709 7848
      3708 7844
TIME...MOT...LOC 1948Z 232DEG 21KT 3711 7884

KK
Local storm report, Jul 1, 3:56 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
356 PM EDT THU JUL 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     TSTM WND DMG     6 SE BURNT CHIMNEY      37.03N 79.75W
07/01/2021                   FRANKLIN           VA   BROADCAST MEDIA

            ONE TREE DOWN AT THE INTERSECTION OF WEBSTER
            ROAD AND POPLAR CREEK ROAD.

&&

EST
Special weather statement, Jul 1, 4:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
413 PM EDT Thu Jul 1 2021

VAZ044-045-058-012100-
Halifax-Campbell-Pittsylvania-
413 PM EDT Thu Jul 1 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL
CAMPBELL...NORTHEASTERN PITTSYLVANIA AND NORTHWESTERN HALIFAX
COUNTIES...

At 413 PM EDT, a strong thunderstorm was located over Chalk Level, or
near Mt Airy, moving northeast at 25 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Chatham...
Brookneal...
Mt Airy...
Nathalie...
Java...
Cody...
and Leda.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

LAT...LON 3676 7935 3685 7943 3721 7906 3704 7890
      3701 7890 3700 7889 3699 7890 3698 7890
      3698 7889 3699 7888 3698 7886
TIME...MOT...LOC 2013Z 232DEG 21KT 3691 7928

KK

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 8:41 PM EDTSpecial Weather StatementRNKCity of Buena Vista34 min
Jun 30, 9:32 PM EDTSpecial Weather StatementRNKBedford28 min
Jul 1, 10:00 AM EDTFlash Flood WatchRNKAlleghany, Bath, Bland, Botetourt, Carroll, Craig and 17 more21 hr
Jul 1, 11:58 AM EDTSpecial Weather StatementRNKBath32 min
Jul 1, 12:36 PM EDTAreal Flood AdvisoryRNKCarroll, Grayson, Patrick97 min
Jul 1, 1:43 PM EDTSpecial Weather StatementRNKFloyd32 min
Jul 1, 2:11 PM EDTSpecial Weather StatementRNKFranklin34 min
Jul 1, 2:39 PM EDTSpecial Weather StatementRNKAppomattox36 min
Jul 1, 2:46 PM EDTSpecial Weather StatementRNKBedford29 min
Jul 1, 2:48 PM EDTSpecial Weather StatementRNKMontgomery, Roanoke27 min
Jul 1, 3:08 PM EDTSpecial Weather StatementRNKBuckingham37 min
Jul 1, 3:29 PM EDTSpecial Weather StatementRNKAppomattox31 min
Jul 1, 3:45 PM EDTFlash Flood WarningRNKMontgomery6 hr
Jul 1, 3:48 PM EDTSpecial Weather StatementRNKCharlotte42 min
Jul 1, 4:39 PM EDTSpecial Weather StatementRNKCharlotte21 min
Jul 1, 4:46 PM EDTSpecial Weather StatementRNKCraig44 min
Jul 1, 4:48 PM EDTSpecial Weather StatementRNKSmyth42 min
Jul 1, 5:06 PM EDTSpecial Weather StatementRNKCharlotte39 min
Jul 1, 5:10 PM EDTSpecial Weather StatementRNKFranklin35 min
Jul 1, 5:29 PM EDTAreal Flood AdvisoryRNKBland, Carroll, Grayson, Pulaski, Smyth, Wythe3 hr
Jul 1, 5:47 PM EDTAreal Flood AdvisoryRNKCampbell, Charlotte, Halifax6 hr
Jul 1, 5:57 PM EDTSpecial Weather StatementRNKFranklin33 min
Jul 1, 6:09 PM EDTSpecial Weather StatementRNKPittsylvania36 min
Jul 1, 6:21 PM EDTAreal Flood AdvisoryRNKFranklin63 min
Jul 1, 6:48 PM EDTSpecial Weather StatementRNKHalifax42 min
Jul 1, 7:24 PM EDTFlash Flood WarningRNKFranklin2 hr
Jul 1, 12:54 PM EDTFlash Flood WarningRNKAshe, Watauga, Wilkes4 hr
Jul 1, 3:22 PM EDTSpecial Weather StatementRNKAshe23 min
Jul 1, 11:57 AM EDTSpecial Weather StatementRNKGreenbrier33 min
Jul 1, 12:20 PM EDTSevere Thunderstorm WarningRNKGreenbrier, Summers55 min

Nearby

Special Weather Statements in Virginia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.